American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Richard W. Kenyon and David B. Wilson. Boundary partitions in trees and dimers. Trans. Amer. Math. Soc. 363 (2011) 1325-1364. MR 2737268.
Abstract, references, and article information
View Article: PDF

[2] Art M. Duval, Caroline J. Klivans and Jeremy L. Martin. Simplicial matrix-tree theorems. Trans. Amer. Math. Soc. 361 (2009) 6073-6114. MR 2529925.
Abstract, references, and article information
View Article: PDF

[3] Laura Atanasi and Massimo A. Picardello. The Lusin area function and local admissible convergence of harmonic functions on homogeneous trees. Trans. Amer. Math. Soc. 360 (2008) 3327-3343. MR 2379799.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Vassilis Kanellopoulos. Ramsey families of subtrees of the dyadic tree. Trans. Amer. Math. Soc. 357 (2005) 3865-3886. MR 2159691.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Alexander Postnikov and Boris Shapiro. Trees, parking functions, syzygies, and deformations of monomial ideals. Trans. Amer. Math. Soc. 356 (2004) 3109-3142. MR 2052943.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Michael E. Hoffman. Combinatorics of rooted trees and Hopf algebras. Trans. Amer. Math. Soc. 355 (2003) 3795-3811. MR 1990174.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] David Wright and Wenhua Zhao. D-log and formal flow for analytic isomorphisms of n-space. Trans. Amer. Math. Soc. 355 (2003) 3117-3141. MR 1974678.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Stéphan Thomassé. On Better-Quasi-Ordering Countable Series-Parallel Orders. Trans. Amer. Math. Soc. 352 (2000) 2491-2505. MR 1624214.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Dominique Foata and Doron Zeilberger. A Combinatorial Proof of Bass's Evaluations of the Ihara-Selberg Zeta Function for Graphs. Trans. Amer. Math. Soc. 351 (1999) 2257-2274. MR 1487614.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Charles Ching-An Cheng, James H. McKay, Jacob Towber, Stuart Sui-Sheng Wang and David L. Wright. Reversion of power series and the extended Raney coefficients. Trans. Amer. Math. Soc. 349 (1997) 1769-1782. MR 1390972.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] J.-M. Brochet and R. Diestel. Normal tree orders for infinite graphs . Trans. Amer. Math. Soc. 345 (1994) 871-895. MR 1260198.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] P. D. Seymour and Robin Thomas. Excluding infinite trees . Trans. Amer. Math. Soc. 335 (1993) 597-630. MR 1079058.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Neil Robertson, P. D. Seymour and Robin Thomas. Excluding subdivisions of infinite cliques . Trans. Amer. Math. Soc. 332 (1992) 211-223. MR 1079057.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Massimo A. Picardello and Wolfgang Woess. Martin boundaries of random walks: ends of trees and groups . Trans. Amer. Math. Soc. 302 (1987) 185-205. MR 887505.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Juan A. Toledo. Inducible periodic homeomorphisms of tree-like continua . Trans. Amer. Math. Soc. 282 (1984) 77-108. MR 728704.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] D. Z. Du, F. K. Hwang and J. F. Weng. Steiner minimal trees on zig-zag lines . Trans. Amer. Math. Soc. 278 (1983) 149-156. MR 697066.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] D. Z. Du and F. K. Hwang. A new bound for the Steiner ratio . Trans. Amer. Math. Soc. 278 (1983) 137-148. MR 697065.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] David Pincus and J. D. Halpern. Partitions of products . Trans. Amer. Math. Soc. 267 (1981) 549-568. MR 626489.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Keith R. Milliken. A partition theorem for the infinite subtrees of a tree . Trans. Amer. Math. Soc. 263 (1981) 137-148. MR 590416.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] A. Meir and J. W. Moon. Packing and covering constants for certain families of trees. II . Trans. Amer. Math. Soc. 233 (1977) 167-178. MR 0460161.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1